# SDR ZZDA2010115

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 237 TO 598, RBL 56, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER B717 SRM 53-20-52 FIG 201 AND B717 SRM 51-41-01.
